# SDR JJBA20161119024

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 27,323 hours, 16,629 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGGENCY EXIT EMERGENCY LIGHT INOPERATIVE.  REPAIRED A WIRE AND OPS CHECKED GOOD.  NO DEFECTS NOTED.
